May 12, 2017 Is International ME/CFS and FM Awareness Day
International ME/CFS and FM Awareness Day is May 12th, 2017. Jody Smith shares some information about upcoming events and ways you can be heard ...
Discuss the article on the Forums.

High serum B6 with tons of fasiculatoion paresthesias

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by mtnwoman, Dec 13, 2016.

  1. mtnwoman

    mtnwoman

    Messages:
    10
    Likes:
    2
    Hello,
    I'm more of a lurker but appreciate the accumulated wisdom here.

    I have a friend with a very high serum Vit B6, > 100 (Labcorp 5.3-46). His B12 is also high. He was taking a product with B6 50mg and is now off all Vit B6 but is now taking solely P5P.

    We are wondering if his 6 year symptoms of fasiculations and paresthesias could be related to his high B6. He has lyme but has had no change in fasiculations ith 6 months of pulsed antibiotics. .

    He has C677T/A1298C; +/- COMT V158M, and +/- VDR Taq , CBS C699T +/-, NOS ++

    Any way to test intracellular B6 or B12? Any ideas on how to counter B6 toxicity, if this is what it is?

    --much appreciated
     
  2. JES

    JES Senior Member

    Messages:
    470
    Likes:
    745
    B6 can cause neuropathy/paresthesias, but typically around a dosage of 200 mg per day. I would say 50 mg is unlikely to be an issue as that's what most B complexes sold contain. Also my understanding is that the neuropathy from B6 is usually fully reversible once you stop supplementing.

    I have small fiber neuropathy & paresthesias and they are immune/CFS related. I reckon I once had a very high blood B6 level measured in lab. I don't supplement with B6, so either it means I have some conversion problem or the lab test is inaccurate. Either way, I think the high B6 doesn't mean much.
     

See more popular forum discussions.

Share This Page